... after long term
Hello dawnlynnes, & welcome to the site. The problem you are having is a side effect of the drug you are taking. You can toalk to your pharmatist or probably better to talk to your doctor about it if it is too bothersome. They can prescribe something different. Below as the listed side effects:
Benicar side effects
Get emergency medical help if you have any of these signs of an allergic reaction to Benicar: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as:
feeling like you might pass out;
urinating less than usual or not at all;
chest pain, fast heart rate; or
swelling in your hands or feet.
Less serious Benicar side effects may include:
joint or muscle pain;
stomach pain, nausea, diarrhea;
mild itching or skin rash; or
This is not a complete list of Benicar side effects and others may occur. Tell your doctor about any unusual or bothersome side effect. You may report side effects to FDA at 1-800-FDA-1088.
I hope this helps...
- Benicar HCT Information for Consumers
- Benicar HCT Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benicar HCT (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Mar 2010 • 1 answer
Posted 25 Mar 2010 • 2 answers
Posted 1 Apr 2013 • 2 answers
Posted 3 Jul 2013 • 1 answer
Posted 6 Jun 2014 • 1 answer